MathSciNet Relay Station
MathSciNet bibliographic data
MR1840100 (2002d:46002) 46A03 (46A04 46B03 46M10)
Chigogidze, Alex Complemented subspaces of products of Banach spaces. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2959–2963 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement